# SDR SIMA201113304

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 21,489 hours, 18,164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9802 THE CREW REPORTED A SMOKE SMELL WITH NO VISUAL SMOKE INDICATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE REPORTED AN AIR TURNBACK DUE TO A POSSIBLE LIGHTNING STRIKE.  THE AIRCRAFT RETURNED TO ABI.  PERFORMED ENGINE RUNS IAW RR MM 72-00-00, NO SMOKE SMELLS NOTED.  SUSPECT REMAINS OF COMP WASH WHEN THE ANTI-ICE VALVE WAS OPEN WHICH CREW INDICATED THAT IS WHEN THE SMELL OCCURRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
